Methods and Applications of Analysis

Volume 10 (2003)

Number 3

TWO SHARP OSTROWSKI-LIKE INEQUALITIES AND APPLICATIONS

Pages: 477 – 486

DOI: http://dx.doi.org/10.4310/MAA.2003.v10.n3.a8

Author

NENAD UJEVIj

Abstract

Two sharp inequalities are derived. The first of them is a sharp inequality which gives an error bound for a Gauss-Legendre quadrature rule. The second is a sharp inequality which gives an error bound for a Radau quadrature rule. These inequalities enlarge the applicability of the corresponding quadrature rules with respect to the obtained error bounds. Applications in numerical integration are also given.

Full Text (PDF format)